# SDR CALA2023032900907

- Difficulty date: March 27, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 74,018 hours, 15,561 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 147W027524
- Condition: Corroded
- Location: Sta 2017
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-06-3-7171 BULK CARGO COMPT LH SLOPE AT STA2017 S-43L TO S-44L 1EA SHEAR TIE FOUND HEAVY CORROSION TRANSFER REF. NON-ROUTINE HX NRC WO.1596243 AND ORIGINATED BY EMP V917657 BULK CARGO COMPT LH SLOPE AT STA 2017 BETWEEN STR-43L AND STR-44 L SHEAR TIE REPLACED AND INSTALLED AS PER EC/RA 5371-01021 REV, FORM 44-0008 ITEM 1-7 ACCOMPLISHED.  WORK ACCOMPLISHED BY MECH V906760 AND INSPECTED BY V896809 RII INSPECTED OKAY BY HX 110908
